# SDR WX0A2015072700064

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49437
- Aircraft time: 54,975 hours, 51,805 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF, LANDING RETRACTION COMPLETE, GOT UNSILENCEABLE LANDING GEAR AURAL WARNING, FLAPS AT 24, NO INDICATION ON EAOP.  WHEN FLAPS WERE RETRACTED WARNING STOPPED, ACCOMPLISHED QRH 85.2.  NO POPPED CB'S FOUND.  INSPECTED FLAP PEDESTAL POSITION SWITCHES, NO DEFECTS NOTED.  COMPLIED WITH PSEU RERACK & BITE TEST IAW AMM 32-60-04-2-0 NO FAULTS NOTED, BITE TESTED GOOD.   CONFIGURED AIRCRAFT IN TAKEOFF MODE WITH FLAPS AT 11 & 24 DEGREES.  AIRCRAFT TRIMMED FOR TAKEOFF & POWER LEVERS ADVANCED, NO WARNING HORN SOUNDED, OK FOR CONT SERVICE.
